MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number B2040-020
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2019001- permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.Based on the information provided, a conclusive cause for the reported leak could not be determined.It may be possible that the inflation device was not properly connected to the sidearm; however, without having the device to examine, a conclusive cause could not be determined.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that during preparation, air aspiration, of a 4.0 x 20 mm armada 35 balloon catheter an air leak was noted.The balloon catheter was not used and there was no patient involvement.The procedure was successfully completed with an unspecified armada balloon catheter.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9014129
Report Number2024168-2019-11761
Device Sequence Number2312998
Product Code LIT
UDI-Device Identifier08717648155079
UDI-Public08717648155079
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Catalogue NumberB2040-020
Device Lot Number70508G1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/28/2019
Initial Report FDA Received Date09/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1